# SDR RAIA00709030

- Difficulty date: September 22, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 17,041 hours, 14,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5557 - STL - EMERGENCY LIGHT FLOOR PROXIMITY LIGHTS IS OUT.  MAINTENANCE RE-SOLDERED WIRE, OPS CHECK OF EMERGENCY LIGHTING OK.
